# SDR DALA2021100606125

- Difficulty date: September 13, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 INDICATOR OF SNUBBER OUT OF LIMITS AT L2 DOOR IN REF AMDS. CORRECTIVE ACTION: SUMMARY: OF NRC 00609 SNUBBER WAS REPLACED FOR SERVICEABLE ROTARY B757-200 AMM 52-11 AND ADJUSTED UNDER AMDS. (1946745)
